MathSciNet Relay Station
MathSciNet bibliographic data
MR1888415 43A32 (43A15 94A12)
Kutyniok, Gitta Linear independence of time-frequency shifts under a generalized Schrödinger representation. Arch. Math. (Basel) 78 (2002), no. 2, 135–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement